By 8 hours after the infusion the flu like symptoms were in full gear. She aches head to toe,her bones and joints ached, Stomach upset, bad headache.. heart racing(though it actually dropped low this time too, 40) just miserable. Her oxygen level only dropped to 90 which is better then last time.
We were still hopeful last night before bed, flu like symptoms are pretty common and usually transient.
It is aggravating. She only has very very minimal and expected reactions during the infusion. This time her eyebrow's flushed which is her bodies latest SOS expressing it's displeasure.. sigh. On a positive though, often if she has an immediate reaction it settles down very quickly and doesn't continue to react throughout her body. Her ears felt plugged and full of fluid within an hour, which is a symptom she has always gotten with an allergic response. For years she was the queen of ear infections. She felt dizzy but I am sure that was do to the inflammation she developed in her ears. A touch wheezy, but really nothing worrisome.
To a certain extent side effects are very common with any of the Ivig/subQ treatments. Most people can use Motrin or Tylenol, or Benadryl or steroids to treat the side effects. Abby cannot. She has to just gut it out.
Sometimes if you can suck it up long enough after a few treatments the side effects will settle down.
Abby got a baby dose, literally. Even if she doesn't get worse(on previous tries she got worse and worse over the week) not sure her body can handle this every week.
Hoping as the day goes the side effects(reaction) will slow and somehow her body will decide this treatment is "okay". I think she could handle a day or two of feeling like a horrid flu has overcome her for a few weeks at least.
Thinking the reactions we saw last night are due to the "fillers" in the subQ. It is suspended in corn derived ingredients.
Time will tell. Still have some hope, but dwindling.